# SDR ASAA2025022756278

- Difficulty date: February 27, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N265AK
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 30,226 hours, 9,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER MISSING AFT LAV. GROUNDED - YES. INSTALLED NEW COVER ON BRACKET FOR EXIT SIGN COVER.
